MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. EXT SET, SMALLBORE WITH CLAVE¿; STOPCOCK, I.V. SET
Catalog Number 011-C3302
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a ext set, smallbore with clave¿ where it was reported the syringe is hard to connect to clave, and normal saline leaked from the clave.The event occurred during infusion.There was no concomitant drug and no concomitant device involved.There was no bleed back noted.The device was not used for chemo and it is not a bio-hazard.There was patient involvement, no adverse event/patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Additional Manufacturer Narrative
One used sample list #011-c3302, was returned for evaluation.As received, no physical damage or anomalies on the clave or along the device was observed, only saline solution residuals inside the device was confirmed.No mating device was returned for evaluation.The clave was tested as per procedure and no leaks, occlusions or anomalies were confirmed.Complaint of leak was not able to confirm or replicated.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
EXT SET, SMALLBORE WITH CLAVE¿
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18013044
Report Number9617594-2023-00883
Device Sequence Number7469334
Product Code FMG
UDI-Device Identifier00840619001537
UDI-Public(01)00840619001537(17)270701(10)6877783
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3302
Device Lot Number6877783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, UNK MFR
Patient SexUnknown